# SDR QXEA9900840

- Difficulty date: March 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N497US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11173
- System (JASC): 5520 · Elevator Structure
- Part: Housing
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - ELEVATOR GUSTLOCK HOUSING HAS POSSIBLE CRACK AT ATTACH LEGS.  REPAIRED SB F28-27-182.
